# SDR SWAA2021060980022

- Difficulty date: June 5, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 57,388 hours, 33,875 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY DOME LIGHT INOP ; / FOUND LOOSE CONTACT OF WIRE W2114 - A-AG AT GROUNDING BLOCK GB261. RESEATED CONTACT REF SWPM 20-90-15. PERFORMED OPS CHECK OF EMERGENCY LIGHTS REF AMM 33-51-00. OPS CHECK NORMAL.
